Sh:607

Bib entry
@article{Sh:607,
 author = {Bartoszy{\'n}ski, Tomek and Shelah, Saharon},
 title = {{Strongly meager sets do not form an ideal}},
 journal = {J. Math. Log.},
 fjournal = {Journal of Mathematical Logic},
 volume = {1},
 number = {1},
 year = {2001},
 pages = {1--34},
 issn = {0219-0613},
 doi = {10.1142/S0219061301000028},
 mrclass = {03E17 (03E50)},
 mrnumber = {1838340},
 mrreviewer = {Arnold W. Miller},
 doi = {10.1142/S0219061301000028},
 note = {\href{https://arxiv.org/abs/math/9805148}{arXiv: math/9805148}},
 arxiv_number = {math/9805148}
}